Complex interpolation
Compositio Mathematica, Tome 18 (1967) no. 1-2, pp. 117-147
Cet article a éte moissonné depuis la source Numdam
@article{CM_1967__18_1-2_117_0,
author = {Schechter, Martin},
title = {Complex interpolation},
journal = {Compositio Mathematica},
pages = {117--147},
year = {1967},
publisher = {P. Noordhoff N. V., Groningen},
volume = {18},
number = {1-2},
mrnumber = {223880},
zbl = {0153.16402},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1967__18_1-2_117_0/}
}
Schechter, Martin. Complex interpolation. Compositio Mathematica, Tome 18 (1967) no. 1-2, pp. 117-147. http://geodesic.mathdoc.fr/item/CM_1967__18_1-2_117_0/